sexologist-icon

Brown vaginal discharge

We didn't have sex but thinking the genital would have rubbed each other for precaution I took 2 i-pill on the day with 5 hour gap.I had my periods on 22nd of sept and this happened on 27th sept.And on 4th October there is a brown vaginal discharge coming . Is there any chance of pregnancy?
views-icons 52 Views Bookmark this Answer
Bookmark
v

Answers (5)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pritam Prakash Sulakhe
Gynecologist/Obstetrician 9 yrs exp Pune

Free 3 day follow up

Chat Now

₹400 for 24 hrs

it may be due to I pill Itself. watch for ur period date if delayed then pregnancy test although extremely rare possibility. prefer safe sex.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Sawale
Ayurveda 17 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Be Authentic n plz make habit to use protection. Lesslikely to be pregnant but hormonal imbalance caused d result.
Next Steps
Best to consult in person for examination by Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mamta Pattnayak
Gynecologist 13 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, brown Spotting may be due to hormone imbalance. Wait till your periods,  if you don't get it then do urine Pregnancy test. Pregnancy chance is less.but if missed then do urine Pregnancy test.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Veena Vidyasagar
Gynecologist 35 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Dear Practo user, Chances of pregnancy are remote, since you have taken I Pill. The latter, per se can cause menstrual disturbances.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, Firstly,avoiding taking excessive ipill. Switch to emergency contraceptives instead of ipill. Taking ipill can causes hormonal imbalances due to which you are experiencing menstrual issues. Visit a gynecologist and get yourself tested. You can also visit our clinic International Fertility Centre located in New Delhi so that we can guide you better. Our centre offers varied gynecology treatments and services performed by skilled experts for ensured successful treatment. You can mail us your contact details so that we can get in touch with you.
Next Steps
Visit a gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO